Hi , im suffering from irregular periods since my menarche wen i was 14 , now im 25 n the problem still persist . the periods dont come unless i take meds . as consulted by doc earlier, they advised me to take meprate n then lupigest . please advise wat to do. will i able to get regularity ever .
Like the answers? Chat privately with the doctor of your choice
Hi, you are given progesterone which causes withdrawal bleeding , in initial days of menarche irregular periods are common due to immature pituitary - ovarian axis . Get yourself complete check and investigations to know any pathological cause behind irregular periods. Consult gynaecologist.
Flag this answer
0/1 people found this helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.